Title: Large Scale fitting of Regression Models with ARIMA Errors.
Authors: FISCHER BjornPLANAS Christophe
Citation: Journal of Official Statistics vol. 16 no. 2 p. 173-184
Publication Year: 2000
JRC N°: JRC18573
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC18573
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.